# SDR CAL960415

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE OVERHEAD EMERGENCY LIGHT ABOVE AISLEWAY TO COCKPIT WAS FOUND INOPERATIVE WHEN TESTING EMERGENCY LIGHTS.  MAINTENANCE FOUND THE FUSE IN CHARGER POWER PACK BLOWN.  THE FUSE WAS REPLACED AND OPERATION OF THE LIGHT WAS RESTORED.  (X)
